Alert archive / Georgia / Tornado Warnings in 2023
Tornado Warning 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jan 4, 2023, 2:01 PM EST for Camden County, Glynn County, Georgia. It was in force for 14 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 4, 2023, 2:01 PM EST (19:01 UTC)
- Expired
- Jan 4, 2023, 2:15 PM EST
- In force
- 14 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 53 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 4, 2:06 PM EST | HAIL 0.25 | 2 Nw Woodbine, GA | PEA TO DIME SIZED HAIL REPORTED BY EMERGENCY MANAGEMENT. |
| Jan 4, 2:13 PM EST | HAIL 1.75 | 1 Ne Woodbine, GA | REPORT OF GOLF BALL SIZE HAIL. PHOTO RECEIVED OVER SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 4, 8:36 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 430 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.3
The text
As transmitted.
248
WFUS52 KJAX 041901
TORJAX
GAC039-127-041915-
/O.NEW.KJAX.TO.W.0007.230104T1901Z-230104T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
201 PM EST Wed Jan 4 2023
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Central Camden County in southeastern Georgia...
South central Glynn County in southeastern Georgia...
* Until 215 PM EST.
* At 201 PM EST, a confirmed tornado was located over Woodbine,
moving east at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
central Camden and south central Glynn Counties, including the
following locations... Tarboro, Cumberland Island, High Point,
Harrietts Bluff, Dover Bluff and Colesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3083 8142 3088 8190 3090 8190 3091 8191
3092 8190 3092 8192 3096 8189 3098 8192
3100 8191 3104 8191 3104 8192 3105 8192
3111 8138
TIME...MOT...LOC 1901Z 264DEG 32KT 3099 8173
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
SANDRIK1 follow-up statement
578
WWUS52 KJAX 041908 RRA
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
208 PM EST Wed Jan 4 2023
GAC039-127-041915-
/O.CON.KJAX.TO.W.0007.000000T0000Z-230104T1915Z/
Camden GA-Glynn GA-
208 PM EST Wed Jan 4 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM EST FOR CENTRAL
CAMDEN AND SOUTH CENTRAL GLYNN COUNTIES...
At 208 PM EST, a confirmed tornado was located near Woodbine, moving
east at 35 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Woodbine, Jekyll Island, High Point, Tarboro, Cumberland Island,
Harrietts Bluff, Dover Bluff and Colesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3083 8142 3089 8183 3105 8184 3111 8138
TIME...MOT...LOC 1908Z 264DEG 32KT 3100 8165
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
SANDRIKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 4, 12:56 PM EST, 1 hour 5 minutes earlier.
Area forecast discussion, Jan 4, 12:56 PM EST, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 1256 PM EST Wed Jan 4 2023 ...New AVIATION... .UPDATE... Issued at 950 AM EST Wed Jan 4 2023 Current updates included a tornado watch now in effect for portions of the area from about I-10 northward. For now, we have not expanded the watch further east as the convection may be weaker as it pushes further southeast as the dynamics shift further away from the local area and convection inland areas may act to temper activity further east. Nonetheless, strong convective wind gusts of 40+ mph are possible outside of the tornado watch area today, due to outflow and thunderstorm activity as it progresses further east. Stay tuned to further updates if additional statements and watches are necessary. As far as current radar trends, the hi-res guidance is reasonably good agreement showing a broken line of thunderstorms moving into our wester zones through 1 PM. The guidance suggests some rotating storms, which may be embedded in the line or in discrete cells ahead of it. The deep layer shear from the 12z sounding shows 45 kt with 0-3 KM SRH of 230. Instability is not a big question as it look like sufficient MLCAPE of about 1500 will be realized, highest across the western central parts of the area. This should be sufficient for potential supercells and bowing segments in the line to support isolated tornado and a damaging wind gust. Outside of any convection, wind gusts of around 20-35 mph will be common as the low level winds just above the surface are moderately strong at 30 kt. On the marine forecast, have opted to include the nearshore waters in exercise caution headline given the winds at 41008 but expect some slight relaxing of the winds, outside of any afternoon/evening convection. && .NEAR TERM...(through Tonight) Generally quiet and balmy (by early January standards) early this morning. A combination of strengthening south southwesterly flow and an overcast mix of mid and high clouds will limit cooling and keep low levels stirred up enough to limit fog potential this morning. The exceptions will be: along the immediate Atlantic coastline where patchy sea fog may slosh inland at times through the morning; and along the I-75 corridor where Gulf sourced sea fog will attempt to advect inland. The main weather concern today will be a line of strong to severe convection that will push eastward into the far inland areas later this morning and then press southeastward through the rest of the area this afternoon and evening. Despite overcast skies, the continued moisture advection this morning will push dewpoints into the upper 60s and near 70 ahead of the front. This will sufficiently destabilize the airmass with mixed layer instability building to around 1000-1200 j/kg. Favorable shear dynamics will combine with the instability and enhance the potential for rotating thunderstorms, which may be both embedded within the line of convection and semi-discrete just ahead of the line. An isolated tornado risk looks most favorable for areas along and north of the I-10 corridor between 10 AM and 3 PM. Low level helicity will decrease through the late afternoon as surface winds veer and shear becomes more unidirectional, which will reduce tornado risk as the line shifts south of the I-10 corridor. Though an isolated tornado risk will exist, strong to severe winds will be the primary threat with the convection as it presses through the region with 40-60 mph gusts possible. The primary prefrontal convection will weaken as presses south of I-10 amid weakening dynamics before eventually exiting to the south around 6 PM this evening with trailing stratiform in its immediate wake. A secondary line of convection will press southeastward tonight on the leading edge of the cold front but with the airmass overturned only a few, if any, storms until midnight. In addition to the convection, gusty gradient winds are expected away from the convection with peak gusts around 20-30 mph. Localized heavy rain is possible with today's convection and could lead to minor flooding but, given the drought conditions, this rainfall is welcomed and will be beneficial. Mild temps this morning will warm to the upper 70s and low 80s once again today for most of northeast FL while cloud cover and early onset of showers and storms across the Suwannee Valley and southeast GA will cap highs in the low/mid 70s. Postfrontal dry, cool air will advect in slowly and mild conditions are likely again tonight. There will be the potential for patchy fog Tonight, which may be locally dense in areas where heavy rainfall occurs this afternoon. && .SHORT TERM...(Thursday through Friday night) Thursday, base of the mid to upper level trough will slowly lift NE across the deep south, passing just north of the area Thursday night. At the surface, the cold front will cross through the area, exiting into the Atlantic waters by the afternoon with breezy westerly winds and clearing skies as surface high pressure builds in from the WNW. Westerly surface winds will back to the WSW aloft aiding slightly cooler air advection and drier, subsident air into the region, but not before mostly sunny skies area wide by the afternoon help boost temperatures above normal into the low to mid 70s with dewpoint values falling through the afternoon into the 50s and 40s helping the air feel a lot drier. Friday, the base of the mid/upper level trough will lift NE into the mid atlantic states with ridging aloft upstream moving into the central and southern plains. This will allow high pressure to shift from the lower MS valley into the deep south. The day will start with near normal lows in the low to mid 40s for most areas with upper 40s along the immediate NE FL coast. Sunny skies will be balanced by NW winds 5-10 mph delivering more cool air advection and highs will reach near normal values in the low to mid 60s. As high pressure shifts just NE of the area friday evening, clear skies and light NW flow will allow temperatures to fall quickly after sunset into the 40s to low 50s with lows bottoming out to below normal values into the 30s along and west of highway 301, with low 40s along the SE GA coast and along the St Johns river basin with mid to upper 40s over the NE FL coast as a more northerly component to the winds keep those locations more protected from the much colder continental airmass cooler temps. Some patchy frost will be possible over interior parts of SE GA. && .LONG TERM...(Saturday through Tuesday) Saturday, ridging in the mid/upper levels will be in place over the OH and TN valleys down into the Gulf coast and support high pressure at the surface over the region. This will keep sunny, dry and cool conditions over the area with a cold start to the day in the 30s and 40s rising into the mid to upper 60s for most and near 70 degrees over north central FL. Light northerly winds will turn northeasterly by the afternoon as the high shifts over to eastern NC and the outer banks. The pleasant conditions will continue on Sunday as the high shifts farther to the NE off the mid Atlantic coast with some Atlantic stratocumulus moving onshore as a weak Atlantic seabreeze produces light easterly onshore flow to the beaches with southeast to southerly winds inland. Increasing low level moisture and rising heights will bump up temperatures to above average into the low 70s over SE GA and the mid 70s over NE FL with cooler highs at the coast 65-70F. Monday, a dry cold front will drop south of the area with high pressure building to the north with winds becoming northerly. Weak low pressure will develop over the Gulf of Mexico and produce light overrunning showers late Monday into Tuesday. While the GFS and the ECMWF appear to strengthen drying behind the cold front, there should be enough short wave energy, diving over the eastern third of the US in the gulf coast, to develop some amount of overrunning precipitation late Monday through late Tuesday. Future forecasts will refine the details of this weak wave passing over the area for early next week. For now, have scattered light showers in the forecast. Temperatures will be near to above normal Monday and then near normal on Tuesday. && .AVIATION... (18Z TAFS) Issued at 1250 PM EST Wed Jan 4 2023 A line of thunderstorms continues to progress eastward over southeast GA and north FL this aftn. For the 18z TAFs, we made some minor tweaks to broaden TEMPO group a bit in time until about 21Z-22Z, and a bit longer for GNV and SGJ. IFR conditions will be possible with vsby and ceilings in showers and storms with gusts of near 30-35 kt. Sfc winds before the line will be south- southwest about 8-14 kt gusting to about 22 kt. Behind the primary line of storms this evening, some trailing stratiform light rain/showers and/or drizzle expected with occasionally low ceilings and vsby down to MVFR. With time, we believe there are likely chances of at least some IFR ceilings and potentially some LIFR late tonight and Thursday morning. Expecting improvements after 15Z-17Z time frame with VFR developing, well after the cold frontal passage, except for possible lingering low cloud at SGJ. && .AVIATION... (12Z TAFS) Issued at 613 AM EST Wed Jan 4 2023 Variable low stratus across the area with a mix of low clouds and a stream of cirrus. Not much fog to speak of except at SSI where sea fog has advected across the airfield and this will continue through around 15z with IFR to LIFR conditions continuing. For other are terminals, current VFR low clouds may briefly lower to MVFR/IFR as the stream of cirrus shifts off to the east through 13z/14z. VFR conditions are expected by 15z as a prefrontal convection to the west approaches. A line of thunderstorms will push across GNV/JAX/CRG/VQQ/SSI between 18z-21z and then across SGJ around 20- 22z. Convective wind gusts of 30-35+ knots will be possible along with a drop in vsby to MVFR/IFR. Behind the primary line of storms, trailing stratiform showers and drizzle will prevail with degraded vsby (3-5SM) through the evening with low stratus developing toward or shortly after midnight bringing another bout of IFR or potentially LIFR cigs. && .MARINE... Issued at 323 AM EST Wed Jan 4 2023 Patchy to areas of sea fog is expected again this morning ahead of a cold front which will press southeastward through the local waters Tonight. Offshore, southwesterly, winds will strengthen to Exercise Caution levels today ahead of the front with gusts to 25-30 knots offshore. Numerous showers and thunderstorms, some of which may be strong, are possible ahead of the front this afternoon and evening. Winds will relax and seas will lower Thursday through Saturday as high pressure builds from the west and then settles over the region. High pressure will shift to the north Sunday as another cold front approaches from the west. Rip Current Risk: Low to moderate risk today and a low risk Thursday. && .CLIMATE... Daily records that will be challenged today are listed below. ----------------------------------------- CLIMATE DAILY MAX HIGH MINIMUM SITE RECORD (YEAR) RECORD (YEAR) ----------------------------------------- JAX 82F (2000) 65F (2015) CRG 81F (2000) 67F (2015) GNV 82F (1974) 64F (2007) AMG 79F (1950) 62F (1974) SSI 80F (1973) 63F (2007) ----------------------------------------- && .PRELIMINARY POINT TEMPS/POPS... AMG 53 72 43 62 / 20 0 0 0 SSI 60 71 47 61 / 40 10 0 0 JAX 63 76 45 65 / 50 0 0 0 SGJ 64 76 49 64 / 60 30 0 0 GNV 62 75 45 65 / 70 10 0 0 OCF 64 76 46 66 / 80 30 0 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Local storm report, Jan 4, 12:35 PM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1235 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL DU PONT 30.99N 82.87W
01/04/2023 E0.70 INCH CLINCH GA PUBLIC
REPORT OF DIME SIZE HAIL IN DU PONT, GA.
&&Special weather statement, Jan 4, 1:05 PM EST, 56 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
105 PM EST Wed Jan 4 2023
FLZ020-021-023-122-GAZ162-163-350-041845-
Baker FL-Hamilton FL-Suwannee FL-Northern Columbia FL-Clinch GA-
Echols GA-Southern Ware GA-
105 PM EST Wed Jan 4 2023
...Strong thunderstorms will impact portions of northwestern Baker,
northern Columbia, northeastern Suwannee, eastern Hamilton,
southeastern Echols, southeastern Ware and southeastern Clinch
Counties through 145 PM EST...
At 104 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Needmore to 6 miles west of White Springs.
Movement was east near 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
White Springs, Fargo, Belmont, Needmore and Suwannee Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3072 8217 3028 8250 3028 8292 3073 8266
TIME...MOT...LOC 1804Z 250DEG 19KT 3066 8264 3033 8286
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SHASHYSpecial weather statement, Jan 4, 1:07 PM EST, 54 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
107 PM EST Wed Jan 4 2023
FLZ020-021-041845-
Hamilton FL-Suwannee FL-
107 PM EST Wed Jan 4 2023
...Strong thunderstorms will impact portions of northwestern Suwannee
and central Hamilton Counties through 145 PM EST...
At 107 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Crossroads to near Dowling Park. Movement
was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Live Oak, Jasper, Suwannee Springs, Dowling Park, Luraville and
Newburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3026 8324 3029 8323 3031 8321 3032 8322
3050 8310 3056 8276 3008 8301 3008 8309
3011 8312 3010 8314 3011 8316 3009 8318
3010 8321 3012 8323 3017 8323 3018 8325
3023 8324 3023 8325 3025 8324 3026 8325
TIME...MOT...LOC 1807Z 252DEG 30KT 3048 8307 3019 8325
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SHASHYLocal storm report, Jan 4, 1:30 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
130 PM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM TSTM WND DMG DIXIE UNION 31.34N 82.46W
01/04/2023 WARE GA PUBLIC
TREES DOWN IN DIXIE UNION. TIME ESTIMATED BY
RADAR.
&&Special weather statement, Jan 4, 1:43 PM EST, 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
143 PM EST Wed Jan 4 2023
FLZ021-030-222-041915-
Southern Columbia FL-Union FL-Suwannee FL-
143 PM EST Wed Jan 4 2023
...A strong thunderstorm will impact portions of western Union,
southern Columbia and southeastern Suwannee Counties through 215 PM
EST...
At 142 PM EST, Doppler radar was tracking a strong thunderstorm over
Obrien, or 12 miles east of Mayo, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lake City, Ichetucknee Spring, Columbia, Wellborn, Watertown, Obrien,
Mcalpin, Five Points, Branford and Hildreth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3028 8288 3017 8249 3005 8251 2993 8279
2993 8281 2991 8284 2991 8286 2989 8289
2990 8290 2989 8292 2990 8291 2992 8293
2996 8293 2996 8295 2999 8296 3001 8298
3001 8300 3003 8301 3007 8307 3011 8309
TIME...MOT...LOC 1842Z 238DEG 33KT 3006 8296
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SHASHYSpecial weather statement, Jan 4, 1:50 PM EST, 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
150 PM EST Wed Jan 4 2023
GAZ152>154-165-166-041915-
Inland Glynn GA-Inland Camden GA-Coastal Glynn GA-Brantley GA-
Coastal Camden GA-
150 PM EST Wed Jan 4 2023
...Strong thunderstorms will impact portions of northwestern Camden,
Glynn and east central Brantley Counties through 215 PM EST...
At 150 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Everett to Waverly. Movement was east at
35 mph.
HAZARD...Wind gusts of 45 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brunswick, St. Simons Island, Dock Junction, St Simons Island
Village, Country Club Estates, Waverly, Thalmann, Sea Island, Everett
and Boys Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 PM EST for southeastern
Georgia.
&&
LAT...LON 3113 8134 3108 8186 3145 8162 3140 8158
3138 8155 3138 8154 3133 8147 3134 8147
3133 8145 3133 8144 3131 8144 3128 8139
3129 8139 3128 8138 3130 8137 3131 8134
3128 8132 3128 8126
TIME...MOT...LOC 1850Z 257DEG 32KT 3140 8160 3110 8176
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SANDRIKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 9:49 AM EST | Special Weather Statement | JAX | Jeff Davis | 56 min |
| Jan 4, 10:46 AM EST | Special Weather Statement | JAX | Coffee, Jeff Davis | 29 min |
| Jan 4, 11:25 AM EST | Special Weather Statement | JAX | Clinch, Echols | 65 min |
| Jan 4, 11:39 AM EST | Severe Thunderstorm Warning | JAX | Echols | 36 min |
| Jan 4, 11:42 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Clinch | 33 min |
| Jan 4, 12:04 PM EST | Tornado Warning | JAX | Atkinson, Clinch | 26 min |
| Jan 4, 12:14 PM EST | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Echols, Ware | 46 min |
| Jan 4, 12:16 PM EST | Special Weather Statement | JAX | Appling, Bacon | 29 min |
| Jan 4, 12:29 PM EST | Tornado Warning | JAX | Atkinson, Ware | 31 min |
| Jan 4, 12:30 PM EST | Tornado Warning | JAX | Clinch | 15 min |
| Jan 4, 12:46 PM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Ware | 29 min |
| Jan 4, 12:51 PM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Brantley, Pierce, Ware | 24 min |
| Jan 4, 1:02 PM EST | Tornado Warning | JAX | Pierce | 18 min |
| Jan 4, 1:11 PM EST | Severe Thunderstorm Warning | JAX | Appling, Brantley, Camden, Charlton, Glynn, Pierce and 2 more | 34 min |
| Jan 4, 1:27 PM EST | Tornado Warning | JAX | Camden, Charlton | 18 min |
| Jan 4, 1:32 PM EST | Severe Thunderstorm Warning | JAX | Charlton, Clinch, Ware | 43 min |
| Jan 4, 1:47 PM EST | Severe Thunderstorm Warning | JAX | Camden, Charlton, Glynn | 28 min |
| Jan 4, 1:50 PM EST | Special Weather Statement | JAX | Glynn | 25 min |
| Jan 4, 2:12 PM EST | Tornado Warning | JAX | Camden, Glynn | 18 min |
| Jan 4, 2:17 PM EST | Severe Thunderstorm Warning | JAX | Charlton, Ware | 28 min |
| Jan 4, 2:28 PM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 17 min |
| Jan 4, 2:47 PM EST | Severe Thunderstorm Warning | JAX | Camden, Charlton | 28 min |
| Jan 4, 2:50 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 25 min |
| Jan 4, 2:59 PM EST | Special Weather Statement | JAX | Camden | 46 min |
| Jan 4, 3:11 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 49 min |
| Jan 4, 3:15 PM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 45 min |
Nearby
Tornado Warnings in Georgia, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.